MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 4MM X 11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 4MM X 11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number MFR100412
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, a micrusframe10 coil 4mm x 11.5cm (mfr100412, 30508792) was bent.They opened another coil one and continued without incident.There was no surgery delayed due to the event.The procedure was successfully completed.No patient consequences or medical intervention was reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, a micrusframe10 coil 4mm x 11.5cm (mfr100412, 30508792) was bent.They opened another coil and continued without incident.There was no surgery delayed due to the event.The procedure was successfully completed.No patient consequences or medical intervention was reported.No additional information is available.The device was not returned for analysis; therefore, no further investigation can be performed.A manufacturing record evaluation (mre) was performed for the finished device 30508792 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint of ¿coil ¿ kinked/bent¿ could not be confirmed.Based on the mre, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint devices; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MICRUSFRAME10 4MM X 11.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13359367
Report Number3008114965-2022-00062
Device Sequence Number11181290
Product Code KRD
UDI-Device Identifier10886704077817
UDI-Public10886704077817
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberMFR100412
Device Catalogue NumberMFR100412
Device Lot Number30508792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown